How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I can't, how can I fix this? I take Zoloft (100 mg), and

Customer Question

I can't orgasm, how can I fix this?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I take Zoloft (100 mg), and Apri
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I'm not allergic to any medication. Zoloft and Apri are daily
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. David replied 1 month ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

zoloft is an SSRI and can often cause loss of climax.

Cyproheptadine is an antihistamine with antiserotonergic properties that has been reported for over a decade to reverse antidepressant-induced sexual dysfunction.

you can talk to your doctor about taking cyproheptadine and see if that helps your sexual climax.

Related Medical Questions